Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 44, Pages 2347-2355
http://dx.doi.org/10.1155/S0161171204307234

Discrete differential operators in multidimensional Haar wavelet spaces

1Dipartimento di Scienze Farmaceutiche (DiFARMA), Università degli Studi di Salerno, Via Ponte Don Melillo, Invariante 11/C, Fisciano (Salerno) 84084, Italy
2Departamento de Matemática Aplicada, Escuela Técnica Superior de Ingeniería de Diseño (ETSID), Universidad Politécnica de Valencia, Valencia 46022, Spain

Received 30 July 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani and Luis M. Sánchez Ruiz, “Discrete differential operators in multidimensional Haar wavelet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 44, pp. 2347-2355, 2004. doi:10.1155/S0161171204307234